# SDR HNAA2009061900189

- Difficulty date: January 28, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 35,198 hours, 39,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 85710272101
- Condition: Corroded
- Location: Flap Track
- Part time: 35,198 hours, 39,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FLAP TRACK BEAM NR 1 HOLLOW BOLT BUSHING CORRODED.  REMOVED AND REPLACED BUSHING IAW MM 57-50-11.
